A Generalized Class of Correlated Run Shock Models
No Thumbnail Available
Date
2018
Journal Title
Journal ISSN
Volume Title
Publisher
de Gruyter Poland Sp Zoo
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, a generalized class of run shock models associated with a bivariate sequence {(X-i, Y-i)}(i >= 1) of correlated random variables is defined and studied. For a system that is subject to shocks of random magnitudes X-1, X-2, ... over time, let the random variables Y-1, Y-2, ... denote times between arrivals of successive shocks. The lifetime of the system under this class is defined through a compound random variable T = Sigma(N)(t=1) Y-t, where N is a stopping time for the sequence {Xi}(i >= 1) and represents the number of shocks that causes failure of the system. Another random variable of interest is the maximum shock size up to N, i.e. M = max {X-i, 1 <= i <= N}Distributions of T and M are investigated when N has a phase-type distribution.
Description
Yalcin, Femin/0000-0003-0602-9392; Eryilmaz, Serkan/0000-0002-2108-1781
Keywords
Compound distributions, Dependence, Laplace transform, Phase-type distributions, Shock models
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Scopus Q
Source
Volume
6
Issue
1
Start Page
131
End Page
138